Some new traveling wave solutions of the modified Benjamin-Bona-Mahony equation via the improved (G/G)-expansion method
Journal: NEW TRENDS IN MATHEMATICAL SCIENCES (Vol.3, No. 1)Publication Date: 2015-03-01
Authors : Hasibun Naher; Farah Aini Abdullah; Ahmet Bekir;
Page : 78-89
Keywords : Traveling wave solutions the modified Benjamin-Bona-Mahony equation the improved (G/G)-expansion method nonlinear evolution equations.;
- Some new traveling wave solutions of the modified Benjamin-Bona-Mahony equation via the improved (G/G)-expansion method
- Solitary Wave Solution of a Benjamin-Bona-Mahony Equation by Using a Projective Riccati Equation Method
- Traveling Wave Solutions for the Foam Drainage Equation and the Enhanced (G?/G)-Expansion Method
- Exact Traveling Wave Solutions of the Nonlinear (2+1)-Dimensional Typical Breaking Soliton Equation via Exp (??(?))-Expansion Method
- Hopf-Cole Transformation with Effect of the Dissipation Coefficient on Nonlinearity in the Benjamin-Bona-Mahony (BBM) Generalized Pseudo-Parabolic Equation
Abstract
The improved (G'/G)-expansion method is a powerful mathematical tool for solving nonlinear evolution equations which arise in mathematical physics, engineering sciences and other technical arena. In this article, we construct some new exact traveling wave solutions for the modified Benjamin-Bona-Mahony equation by applying the improved (G'/G)-expansion method. In the method, the general solution of the second order linear ordinary differential equation with constant coefficients is used for studying nonlinear partial differential equations. The solution procedure of this method is executed by algebraic software, such as, Maple. The obtained solutions including solitary and periodic wave solutions are presented in terms of the hyperbolic function, the trigonometric function and the rational forms. It is noteworthy to reveal that some of our solutions are in good agreement with the published results for special cases which certifies our other solutions. Furthermore, the graphical presentations of some solutions are illustrated in the figures.
Other Latest Articles
- A New Type of Interval Valued Fuzzy Normal Subgroups of Groups
- Generalized Mittag-Leffler Function and Its Properties
- On estimation of mean conditional residual life function under random censored data
- Comparative numerical solutions of stiff Ordinary differential equations using magnus series expansion method
- A multivariate rational interpolation with no poles in ?^{m}
Last modified: 2016-10-30 05:00:56